# SDR SWAA2015080342417

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 65,641 hours, 52,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: W41420022
- Condition: Shorted
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT SHORTED.  R & R HOUSING IAW AMM.
